Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Feeling burning sensation on the body after removal of the uterus. Due to hormonal changes? Have pneumonia. Remedy?

Dear Sir, My mom is 50 years old. She got an operation at her uterus three years back. After that time, she got a burning sensation at her left side of the body. Initially it was started at her abs and then it was spreaded on the left side of the of body of the other parts. She is just putting wet cloth on her belly to get rid of for the time being but it is not the permanent solution. She is now whole days crying and this burning is spreading on the right of the body. Day by days she got pneumonia due her random use of wet cloth to get rid of burning. Now one doctor advised after testing tat she has got hormone problem but now she also submit herself by telling that she failed to understand what has happened actually. Now pls advise what to do and what steps can be taken to get relief. Regards Helal
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and welcome.

The burning sensation could quite easily be associated with a hormonal imbalance. I would recommend a complete blood count and also a consultation with a psychiatrist. Do not feel offended by the psychiatric referral, it is only to understand her better and make sure we support her completely.

Please feel free to write back to me for any further clarifications, I would be more than happy to help.

Best wishes.
Answered: Fri, 6 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor